# SDR AU960090

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 635996
- Condition: Leaking
- Location: Ac,Eng Oil Dist
- Component: Cont, IO520M
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER CORE LEAKING - LOSS OF 5 QUARTS OF OIL
